# SDR DALA2022051703372

- Difficulty date: May 17, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,296 hours, 35,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND (0.700 IN LENGTH X 0.700 IN WIDTH) ON RHS I/B FIXED VANE, UPPER SKIN 60.5 IN FROM I/B END AND 5.5 IN FROM T/E. SUMMARY OF NRC 00317: INBOARD FIXED VANE, UPPER SKIN AT RH WING WAS REPAIRED PER B-717-200 SRM 51-70-02-0G PROCEDURE GENERAL IN REFERENCE OF B-717 SRM 57-53-01-2R-1. (LP #2238650)
